# SDR ASOA20120519077H

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 28,754 hours, 28,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER LANDING THERE WAS AN ELECTRICAL BURNING ODOR IN THE CABIN AND COCKPIT THAT WENT AWAY AFTER 3 MINUTES, AND SEEMED TO BE COMING FROM BEHIND THE CAPTAINS SEAT.  MX INSPECTED THE ACFT C/W FIM21-20-00-810-801A, AND R & R RELAY K0094 FROM THE RELAY BOX BEHIND THE CAPTAINS SEAT. OPS CHECKS WERE COMPLETED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
